All the tips

Atypical opioid overdoses – fentanyl

High doses of fentanyl injected quickly can result in overdoses that are atypical of opioid overdoses as most people know them, signalling a need to both be aware of the new symptoms and to tailor emergency responses. First responders and other front-line staff report that many overdoses caused by such injections are resulting in muscle rigidity, characterized by jaw and fist clenching, and a tightness to the chest that keeps it from rising and falling, making it difficult to ventilate the patient..

Sign up for regular updates

 

 

 

 

 

 

The people behind this site

 
 
Nigel Brunsdon

Nigel Brunsdon

Nigel’s day job is being the Community Manager at HIT, he also runs the injectingadvice.com website and a number of other online harm reduction projects. In his spare time he can be found hiding behind a camera.

Craig Harvey

Craig Harvey

Craig is a committed harm reductionist, having worked primarily with people who inject drugs for two decades, both in the United Kingdom and Australia. A surfer, climber and wannabe novelist, he sometimes takes photographs too.

Supporters

Hit
NNEF

#harmreduction

Jeanne Glowacki, PsyD (@Jeanne_PsyD)

RT @chngin_the_wrld: Proud to stand-up to so-called current leadership on the #opioidcrisis by signing on to an #OpEd with 100 other #resea…

Daily Harm Reduction
Made by Nigel Brunsdon & Craig Harvey. Please feel free to share and reuse this sites content.